Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Gaylord, MI

January 20, 2011

NWS Gaylord, MI issued this small craft advisory at Jan 20, 2011, 4:21 AM EST. It took effect at Jan 20, 2011, 7:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 4:21 AM EST (09:21 UTC)
In effect from
Jan 20, 2011, 7:00 PM EST
Expired
Jan 21, 2011, 4:50 PM EST
In force
22 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WHUS73 KAPX 200921
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
421 AM EST THU JAN 20 2011

LMZ323-342-344>346-201730-
/O.NEW.KAPX.GL.W.0039.110120T2200Z-110121T1700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
421 AM EST THU JAN 20 2011

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EST
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347>349-201730-
/O.NEW.KAPX.GL.W.0039.110121T0300Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
421 AM EST THU JAN 20 2011

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-201730-
/O.NEW.KAPX.SC.Y.0009.110121T0000Z-110121T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
421 AM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
597 
WHUS73 KAPX 201639
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1139 AM EST THU JAN 20 2011

LMZ323-342-344>346-210045-
/O.CON.KAPX.GL.W.0039.110120T2200Z-110121T1700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1139 AM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
NOON EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON
EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347>349-210045-
/O.CON.KAPX.GL.W.0039.110121T0300Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1139 AM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-210045-
/O.CON.KAPX.SC.Y.0009.110121T0000Z-110121T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1139 AM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
164 
WHUS73 KAPX 202138
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EST THU JAN 20 2011

LMZ323-342-344>346-210545-
/O.CON.KAPX.GL.W.0039.110120T2200Z-110121T1700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
438 PM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347>349-210545-
/O.CON.KAPX.GL.W.0039.110121T0300Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
438 PM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-210545-
/O.CON.KAPX.SC.Y.0009.110121T0000Z-110121T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
438 PM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
969 
WHUS73 KAPX 210327
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1027 PM EST THU JAN 20 2011

LHZ347>349-211130-
/O.CON.KAPX.GL.W.0039.000000T0000Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1027 PM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-342-344>346-211130-
/O.CON.KAPX.GL.W.0039.000000T0000Z-110121T1700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1027 PM EST THU JAN 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-211130-
/O.CON.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1027 PM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
676 
WHUS73 KAPX 210853
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
353 AM EST FRI JAN 21 2011

LHZ349-211700-
/O.CAN.KAPX.GL.W.0039.000000T0000Z-110121T2200Z/
/O.EXA.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
STURGEON POINT TO ALABASTER MI-
353 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-211700-
/O.CAN.KAPX.GL.W.0039.000000T0000Z-110121T1700Z/
/O.EXA.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
353 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-211000-
/O.CAN.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
353 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ344>346-211700-
/O.CON.KAPX.GL.W.0039.000000T0000Z-110121T1700Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
353 AM EST FRI JAN 21 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347-348-211700-
/O.CON.KAPX.GL.W.0039.000000T0000Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
353 AM EST FRI JAN 21 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-211700-
/O.CON.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
353 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
560 
WHUS73 KAPX 211605
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1105 AM EST FRI JAN 21 2011

LMZ344>346-212200-
/O.CAN.KAPX.GL.W.0039.000000T0000Z-110121T1700Z/
/O.EXA.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1105 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-212200-
/O.CON.KAPX.GL.W.0039.000000T0000Z-110121T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1105 AM EST FRI JAN 21 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-349-LMZ323-342-212200-
/O.CON.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1105 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
473 
WHUS73 KAPX 212150
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EST FRI JAN 21 2011

LHZ346-349-LMZ323-342-344>346-212300-
/O.CAN.KAPX.SC.Y.0009.000000T0000Z-110121T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
450 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-220000-
/O.EXT.KAPX.GL.W.0039.000000T0000Z-110122T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
450 PM EST FRI JAN 21 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 11:41 PM EST, 4 hours 40 minutes earlier.

Area forecast discussion, Jan 19, 11:41 PM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1141 PM EST WED JAN 19 2011

.SYNOPSIS.../ISSUED AT 411 PM/

COLD WEATHER PATTERN WILL CONTINUE HEADING INTO THE WEEKEND...WITH
THE BULK OF THE COLD AIR ARRIVING FRIDAY. SNOW CHANCES WILL INCREASE
THURSDAY AFTERNOON/NIGHT AHEAD OF AN APPROACHING COLD FRONT...WITH
LAKE EFFECT SNOW SHOWERS INCREASING THURSDAY NIGHT INTO FRIDAY AS
COLD AIR POURS INTO THE UPPER GREAT LAKES. SIGNIFICANT SNOW
ACCUMULATIONS ARE POSSIBLE ACROSS NORTHWEST LOWER MICHIGAN FROM
THURSDAY AFTERNOON THROUGH FRIDAY.

JPB

&&

.SHORT TERM.../ISSUED AT 949 PM/...REST OF TONIGHT

WEAK SURFACE TROUGH...CO-ALIGNED WITH SHEARING VERY LOW AMPLITUDE
SHORTWAVE...SLOWLY GETTING ABSORBED BY LAKE AGGREGATE TROUGHING THIS
EVENING AS HIGH PRESSURE RIDGING BUILDS OVERHEAD. DEVELOPMENT OF
WEAK WEST LOW LEVEL RETURN FLOW JUST OFF THE DECK KICKING OFF AN
EXPANDING AREA OF LAKE MICHIGAN INDUCED FLURRIES OVER NORTHWEST
LOWER MICHIGAN. SOME HEAVIER RETURNS JUST STARTING TO DEVELOP
OFFSHORE OF THE LEELANAU PENINSULA WHERE LAKE BREEZE COMPONENT
CONVERGENCE AXIS IS MAXIMIZED. OTHERWISE...THE TYPICAL NORTHERN
MICHIGAN NIGHTTIME TEMPERATURE NIGHTMARE...WITH EASTERN AREAS (JUST
AHEAD OF ADVANCING LAKE MICHIGAN CLOUD DECK) QUICKLY TANKING THIS
EVENING...WITH SEVERAL SITES ALREADY BELOW THE GOOSE EGG. FORECAST
CONCERNS FOR THE REMAINDER OF THE NIGHT CENTER ON LAKE SNOW...
CLOUD...AND ASSOCIATED TEMPERATURE TRENDS.

OVERALL GIST OF INHERITED FORECAST IN EXCELLENT SHAPE AS MESOSCALE
LAKE PROCESSES DOMINATE UNDER SLOWLY MODERATING 850MB TEMPERATURE
FIELD. ALTHOUGH LATEST NAM-WRF GUIDANCE HAS BACKED AWAY FROM STRONG
CONVERGENCE DRIVEN CIRCULATION CENTER ROTATING INLAND OFF GRAND
TRAVERSE BAY LATER TONIGHT...PATTERN RECOGNITION OF IN-SITU LIGHT
WIND FIELD AND ALREADY DEVELOPING LAND BREEZE COMPONENT STRONGLY
SUGGEST OTHERWISE. INHERITED FORECAST TARGETED AN AREA OF LIGHT
ACCUMULATIONS (1 TO 2 INCHES) ACROSS PORTIONS OF
ANTRIM/CHARLEVOIX/KALKASKA COUNTIES AS THIS FEATURE ROTATES
INLAND...AND SEE NO COMPELLING REASON TO ARGUE AGAINST SUCH. SLOWLY
BACKING FLOW SHOULD TARGET FAR NORTHWEST LOWER FOR MOST NUMEROUS
SNOW SHOWER ACTIVITY BY SUNRISE. OTHERWISE...JUST EXPECTING FLURRIES
AND LIGHT SNOW SHOWERS DOWNWIND OF LAKE MICHIGAN WITH MINIMAL
ACCUMULATIONS.

AS MENTIONED...TEMPERATURE TRENDS PUSHING THE PATIENCE BUTTON THIS
EVENING...WITH DOWNWARD SPIRAL (OR LACK-THEREOF) TIED DIRECTLY TO
CLOUD TRENDS. LOW CLOUD SATELLITE IMAGERY/SURFACE ANALYSIS SHOWS
STEADY INLAND MOVEMENT TO LAKE CLOUD SHIELD OVER NORTHWEST LOWER
MICHIGAN. FULLY EXPECT THIS TREND TO CONTINUE AS MOISTURE BECOMES
TRAPPED BELOW STRONG NOCTURNAL 900MB INVERSION (DEVELOPMENT OF
WHICH IS ALREADY EVIDENT ON LOCAL 00Z SOUNDING). WOULD EXPECT
TEMPERATURES TO STABILIZE SOMEWHAT AS THIS OCCURS...WITH MANY
REAL-TIME ADJUSTMENTS NEEDED AS TEMPERATURE TRENDS ARE REALIZED.
SOMEWHAT MORE CLEAR (PARDON THE PUN) CUT NORTH OF THE MIGHTY
MAC...WITH CLEAR TO PARTLY CLOUDY SKIES EXPECTED TO DOMINATE.
READINGS UP THERE ALREADY BEGINNING TO TANK...AN SEE NO REASON TO
DEVIATE MUCH FROM MID TO UPPER SINGLE DIGIT BELOW ZERO READINGS
ACROSS INLAND AREAS.

MSB

&&

.LONG TERM.../ISSUED AT 411 PM/...THURSDAY AND BEYOND

NEAR TERM PATTERN FORECAST/ISSUES...LARGE SCALE PATTERN ANCHORED BY
TWO MEAN LONG WAVE TROUGHS...ONE CENTERED OVER NORTH AMERICA WITH AN
ARCTIC BRANCH OF THE JET COMING AROUND A HIGH LATITUDE POLAR VORTEX
AND DOWN INTO CENTRAL CANADA AND THE NORTHERN PLAINS/UPPER MIDWEST...
AND A SECOND OVER THE WESTERN PACIFIC AS PART OF A PERSISTENT REX
BLOCK. NORTH AMERICAN TROUGH EXPECTED TO BECOME REALIGNED TOWARD
THE EASTERN HALF OF THE CONTINENT AS ENERGY IN BOTH THE ARCTIC AND
POLAR BRANCHES SWING HEIGHT FALLS TOWARD THE EAST COAST FOR THE
END OF THE WEEK. THIS WILL ALSO BRING VERY COLD AIR INTO THE GREAT
LAKES REGION FOR THE WEEKEND AS WELL. FORECAST CONCERNS IN THE
NEAR TERM WILL FOCUS ON SHORT WAVE ENERGY IN THE ARCTIC BRANCH OF
THE JET DRIVING A COLD FRONT ACROSS CENTRAL CANADA THIS
AFTERNOON...WHICH SWINGS THROUGH MICHIGAN LATER THURSDAY INTO
THURSDAY NIGHT AND DELIVERS THE NEXT SHOT OF COLD AIR ON FRIDAY...
AND ASSOCIATED SYNOPTIC/LAKE EFFECT SNOW POSSIBILITIES AS WELL AS
TEMPERATURES THROUGH THE WEEKEND.

THURSDAY...AT THE ONSET...DAY SHOULD START OUT WITH SOME WESTERLY
FLOW LAKE EFFECT SNOW SHOWERS OFF LAKE MICHIGAN INTO PARTS OF
NORTHERN LOWER MOSTLY ALONG/NORTH OF M-72.  LOW LEVEL FLOW EXPECTED
TO BACK TO MORE OF A SOUTHWEST DIRECTION DURING THE MORNING...WHICH
WOULD SHIFT LAKE CONVECTION FARTHER NORTH INTO THE STRAITS AREA AND
EXTREME SOUTHEAST UPPER MICHIGAN.  INVERSION HEIGHTS AROUND
850MB/-16C AND SOME FOCUSED CONVERGENCE TOWARD THE TIP OF THE MITT
SUGGESTS SOME LIGHT ACCUMULATIONS POSSIBLE EARLY ON.  ATTENTION THEN
SHIFTS TO APPROACHING SHORT WAVE TROUGH DIGGING SOUTHEAST ACROSS THE
UPPER MIDWEST AND HEADING TOWARD THE OHIO VALLEY THURSDAY NIGHT.  AN
ASSOCIATED ARCTIC FRONT WILL GET PUSHED ACROSS NORTHERN MICHIGAN
THURSDAY EVENING.  AN AREA OF SYNOPTIC SNOWFALL ASSOCIATED WITH THE
UPPER WAVE IS FORECAST TO OVERSPREAD NORTHERN MICHIGAN THURSDAY
AFTERNOON/EVENING.  FROM A SYNOPTIC STANDPOINT...SHOULD BE A
RELATIVELY QUICK HITTER BUT FORCING IS PRETTY GOOD AND LAPSE RATES
THROUGH THE COLUMN ARE STEEP SO WOULD EXPECT FORCING TO BE PRETTY
EFFICIENT AT SQUEEZING OUT PRECIP.  SNOW RATIOS SHOULD BE PRETTY
HIGH AS WELL GIVEN COLD AIR MASS IN PLACE...THOUGH DGZ IS PRETTY LOW
IN THE COLUMN AND BELOW WHERE A LOT OF THE MAIN LIFT WILL BE TAKING
PLACE.  THINK 2-4 INCHES SHOULD COVER THINGS THROUGH THURSDAY NIGHT
AWAY FROM LAKE MICHIGAN...WHERE THINGS WILL BE INFINITELY MORE
INTERESTING.  ONGOING WEST-SOUTHWEST FLOW LES DURING THE AFTERNOON
SHOULD GET A BOOST FROM ARRIVING SYNOPTIC FORCING/MOISTURE WHICH
BOOSTS INVERSION HEIGHTS...AND CONVERGENCE ALONG COLD FRONT SHOULD
PUSH A BAND OF HEAVIER SNOW INLAND DURING THE LATE AFTERNOON/EARLY
EVENING.  ONCE THE FRONT GOES THROUGH AND WINDS SHIFT NORTHWEST...
THERE LOOKS TO BE A PRETTY GOOD SWEET SPOT OF HIGH INVERSION HEIGHTS
(700-750MB LAYER)/850MB TEMPERATURES -16C TO -20C/LONG EFFECTIVE
FETCH OFF LAKE SUPERIOR/LINGERING SYNOPTIC MOISTURE AND LOW LEVEL
CONVERGENCE TO SUPPORT DECENT NORTHWEST FLOW BANDS MAINLY ALONG/WEST
OF US-131. LAKE INDUCED CAPE VALUES ALSO JUMP OVER 600J/KG EARLY
THURSDAY EVENING.  GUSTY NORTHWEST WINDS DEVELOPING BEHIND THE FRONT
WILL ALSO RESULT IN BLOWING/DRIFTING SNOW...SO COULD BE SOME NASTY
CONDITIONS FOR A TIME THURSDAY NIGHT.  SO WITH THE COMBINATION OF
SNOW ON THE FRONT END AND LES ON THE BACK HAVING THE POTENTIAL TO
PUSH WARNING CRITERIA AMOUNTS HEADING INTO FRIDAY...AND WITH
BLOWING/DRIFTING POTENTIAL...PLAN ON PUTTING UP A LAKE EFFECT SNOW
WATCH BASICALLY ALONG AND WEST OF US-131 (MINUS EMMET COUNTY)...
STARTING THURSDAY AFTERNOON AND CONTINUING INTO PART OF FRIDAY.
WILL ALSO SEE SNOW SHOWERS OFF LAKE SUPERIOR DEVELOPING INTO WESTERN
PORTIONS OF CHIPPEWA/MACKINAC COUNTIES...BUT FARTHER NORTH 850MB
TEMPERATURES DROPPING QUICKLY BELOW -20C WILL BEGIN TO LIMIT
SNOWFLAKE SIZE...SO ACCUMULATIONS EXPECTED TO BE LIGHTER HERE.

FRIDAY...DEALING WITH MORE OR LESS PURE LAKE EFFECT FRIDAY IN THE
WAKE OF THURSDAY EVENING'S COLD FRONT PASSAGE...WITH THE SYNOPTIC
MOISTURE PEELING OUT AND INVERSION HEIGHTS LOWERING SLOWLY WITHIN
DEEP LAYER SUBSIDENCE.  THE MAIN FACTOR FRIDAY IS 850MB TEMPERATURES
CONTINUING TO COOL BELOW -20C ON NORTHERN LAKE MICHIGAN...WHICH
SHOULD BEGIN TO LIMIT SNOWFLAKE SIZE AND THUS ACCUMULATION
POTENTIAL.  STILL THINK SEVERAL MORE INCHES OF SNOW ARE POSSIBLE...
WHICH MAY BE AIDED BY CONVERGENCE ALONG LAKE AGGREGATE TROUGH IF IT
SWINGS SOUTH OF THE STRAITS AS FORECAST.  WINDS BEGIN TO GO LIGHT
AND SHIFTY FRIDAY NIGHT...WHICH WILL BEGIN TO BREAK DOWN LES
ORGANIZATION AND POSSIBLY INDUCE SOME LAND BREEZE CIRCULATIONS.

EXTENDED FORECAST (SATURDAY THROUGH WEDNESDAY)...WEEKEND STARTS OUT
WITH ARCTIC JET BRANCH FIRMLY IN CONTROL ACROSS THE UPPER GREAT
LAKES...WITH PERHAPS A WEAK WAVE TRAVERSING THROUGH THE FLOW
SATURDAY WHICH COULD BRING SOME LIGHT SNOW.  COLD AIR LINGERS INTO
SUNDAY BUT LOW LEVEL WIND FIELDS ARE WEAK AND ALL OVER THE PLACE
(SURFACE FLOW WITH AN EASTERLY COMPONENT WITH WESTERLY WINDS AT
850MB).  PROBABLY A BIT TOO MESOSCALE THIS FAR OUT TO TRY AND
PINPOINT THINGS...WILL CARRY SOME SNOW SHOWER CHANCES NEAR LAKE
HURON FOR SUNDAY BUT OVERALL LOW CONFIDENCE IN ANY ONE SCENARIO.
NEXT SYSTEM OF INTEREST FORECAST TO COME OVER THE TOP OF A BUILDING
WEST COAST RIDGE AND DROP INTO THE NORTHERN PLAINS/UPPER MIDWEST
MONDAY.  DIFFERENCES IN THE GUIDANCE SHOWING UP REGARDING THE
EVOLUTION OF THE SYSTEM...WHICH IS PARTLY TIED TO DEPICTION OF
UPSTREAM RIDGING OVER THE PACIFIC.  THIS ALSO HAS LATER FORECAST
IMPLICATIONS HEADING INTO MIDWEEK WITH SOME BIG DIFFERENCES IN
PATTERN DEPICTION.  FORTUNATELY...AT THIS POINT IT APPEARS THAT
FORECAST DIFFERENCES WOULDN'T HAVE MUCH IMPACT ON SENSIBLE WEATHER
(I.E., CHANCE OF SNOW EITHER WAY)...WITH THE CONSENSUS LEANING
TOWARD THE OPERATIONAL ECMWF AND A MORE CONSOLIDATED LOOK TO THE
TROUGHING.  WILL TREND THE FORECAST DRIER FOR MONDAY (OUTSIDE OF
SOME NUISANCE LAKE EFFECT)...WITH SNOW CHANCES FROM MONDAY NIGHT
THROUGH WEDNESDAY.  CHILLY TEMPERATURES BOTH SATURDAY AND SUNDAY
(SINGLE DIGITS AND TEENS FOR HIGHS)...WITH SOME MODERATION
THEREAFTER HEADING INTO NEXT WEEK.

JPB

&&

.MARINE.../ISSUED AT 411 PM/

LIGHT WINDS EXPECTED TONIGHT AS COL REGION SLIDES ACROSS MICHIGAN...
WITH FLOW THEN TURNING SOUTHWEST THURSDAY IN ADVANCE OF AN
APPROACHING COLD FRONT THAT WILL CROSS THE UPPER LAKES THURSDAY
EVENING.  BEHIND THE FRONT WINDS WILL SHIFT TO THE NORTHWEST AND
INCREASE...AT LEAST TO SMALL CRAFT CRITERIA AND POSSIBLY SOME GALE
FORCE GUSTS THROUGH MIDDAY FRIDAY.

JPB

&&

.AVIATION.../ISSUED AT 1139 PM/...VALID FOR 06Z TAFS

LIGHT WEST TO SOUTHWEST FLOW LAKE INDUCED PREDOMINATELY MVFR/LOW END
VFR SNOW SHOWERS/CIGS EXPECTED TO CONTINUE ACROSS ALL TAF SITES
THROUGH THURSDAY MORNING. VIGOROUS ARCTIC FRONT EXPECTED TO RACE
EAST THROUGH THE REGION LATER THURSDAY AFTERNOON AND EVENING...
ACCOMPANIED BY GUSTY AND VEERING WINDS AND BAND OF HEAVIER SNOWS.
CLASSIC NORTHWEST FLOW LAKE SNOW SHOWERS EXPECTED AT BOTH KTVC AND
KPLN THURSDAY EVENING BEHIND THE FRONT...WITH SOME POTENTIAL FOR
VERY LOW VISIBILITIES WITH BLOWING AND FALLING SNOW.

MSB

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     MORNING FOR MIZ019>021-025>027-031>033.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jan 19, 4:25 PM EST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EST WED JAN 19 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
201200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
425 PM EST WED JAN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOWFALL IS EXPECTED ACROSS ALL OF NORTHERN MICHIGAN
LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT...WITH ENHANCED SNOWFALL
AMOUNTS POSSIBLE WEST OF I-75 IN NORTHWEST LOWER MICHIGAN.

ACCUMULATING LAKE EFFECT SNOW SHOWERS ARE EXPECTED ACROSS NORTHWEST
LOWER MICHIGAN AND WESTERN PORTIONS OF CHIPPEWA AND MACKINAC
COUNTIES FRIDAY.  GUSTY NORTHWEST WINDS WILL RESULT IN BLOWING AND
DRIFTING SNOW...AND WILL DROP WIND CHILLS BELOW ZERO ACROSS ALL OF
NORTHERN MICHIGAN FRIDAY AND FRIDAY NIGHT.  SEE ONGOING WATCH FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER
SERVICE.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 4:21 AM ESTGale WarningAPX39 hr
Jan 20, 4:21 AM ESTLake Effect Snow WarningAPXAntrim, Crawford, Kalkaska, Leelanau, Otsego37 hr
Jan 20, 4:21 AM ESTLake Effect Snow AdvisoryAPXBenzie, Grand Traverse, Manistee, Missaukee, Roscommon, Wexford37 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.